MathSciNet Relay Station
MathSciNet bibliographic data
MR2034308 (2005a:55008) 55P65 (55P42)
Chaoha, Phichet Splitting criteria for homotopy functors of spectra. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1271–1280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement